# SDR SWAA2017010911056

- Difficulty date: December 14, 2016
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 39,788 hours, 19,086 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED AT BS 540, BETWEEN STR 22L TO STR 23L. REPAIRED SKIN PER ER AND EA.
